PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 421-429
Tytuł artykułu

Strong surjectivity of maps from 2-complexes into the 2-sphere

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a model 2-complex K P of a group presentation P, we associate to it an integer matrix ΔP and we prove that a cellular map f: K P → S 2 is root free (is not strongly surjective) if and only if the diophantine linear system ΔP Y = $$ \overrightarrow {deg} $$(f) has an integer solution, here $$ \overrightarrow {deg} $$(f)is the so-called vector-degree of f
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
3
Strony
421-429
Opis fizyczny
Daty
wydano
2010-06-01
online
2010-05-30
Twórcy
autor
Bibliografia
  • [1] Aniz C., Strong surjectivity of mappings of some 3-complexes into 3-manifolds, Fund. Math., 2006, 192(3), 195–214 http://dx.doi.org/10.4064/fm192-3-1
  • [2] Aniz C., Strong surjectivity of mappings of some 3-complexes into \( M_{Q_8 } \) , Cent. Eur. J. Math., 2008, 6(4), 497–503 http://dx.doi.org/10.2478/s11533-008-0042-8
  • [3] Brooks R., Nielsen root theory, In: Handbook of Topological Fixed Point Theory, Springer, Dordrecht, 2005, 375–431 http://dx.doi.org/10.1007/1-4020-3222-6_11
  • [4] Ching W.S., Linear equation over commutative rings, Linear Algebra and Appl., 1977, 18(3), 257–266 http://dx.doi.org/10.1016/0024-3795(77)90055-6
  • [5] Gonçalves D.L., Coincidence theory for maps from a complex into a manifold, Topology Appl., 1999, 92(1), 63–77 http://dx.doi.org/10.1016/S0166-8641(97)00231-9
  • [6] Gonçalves D.L., Coincidence theory, In: Handbook of Topological Fixed Point Theory, Springer, Dordrecht, 2005, 3–42 http://dx.doi.org/10.1007/1-4020-3222-6_1
  • [7] Gonçalves D.L., Wong P., Wecken property for roots, Proc. Amer. Math. Soc., 2005, 133(9), 2779–2782 http://dx.doi.org/10.1090/S0002-9939-05-07820-2
  • [8] Hu S.T., Homotopy Theory, Academic Press, New York-London, 1959
  • [9] Munkres J.R., Topology, 2nd ed., Princeton Hall, Upper Saddle River, 2000
  • [10] Sieradski A.J., Algebraic topology for two-dimensional complexes, In: Two-dimensional Homotopy and Combinatorial Group Theory, London Mathematical Society Lecture Notes Series, 197, Cambridge University Press, Cambridge, 1993, 51–96 http://dx.doi.org/10.1017/CBO9780511629358.004
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0031-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.